Zhixiong Chen (陈智雄)
Zhixiong Chen (陈智雄)
Putian Univ. (Fujian, P. R. China) 莆田学院
Verified email at ptu.edu.cn - Homepage
TitleCited byYear
A new efficient certificateless signcryption scheme
C Wu, Z Chen
2008 International Symposium on Information Science and Engineering 1, 661-664, 2008
852008
Structure of pseudorandom numbers derived from Fermat quotients
Z Chen, A Ostafe, A Winterhof
International Workshop on the Arithmetic of Finite Fields, 73-85, 2010
532010
On the linear complexity of binary threshold sequences derived from Fermat quotients
Z Chen, X Du
Designs, Codes and Cryptography 67 (3), 317-323, 2013
372013
Elliptic curve analogue of Legendre sequences
Z Chen
Monatshefte für Mathematik 154 (1), 1-10, 2008
372008
Trace representation and linear complexity of binary sequences derived from Fermat quotients
Z Chen
Science China - Information Sciences 57 (11), 1-10, 2014
322014
Linear complexity of pseudorandom sequences generated by Fermat quotients and their generalizations
X Du, A Klapper, Z Chen
Information Processing Letters 112 (6), 233-237, 2012
282012
Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p
X DU, Z CHEN
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2011
272011
Some notes on generalized cyclotomic sequences of length pq
ZX Chen, SQ Li
Journal of Computer Science and Technology 23 (5), 843, 2008
272008
Construction of pseudo-random binary sequences from elliptic curves by using discrete logarithm
Z Chen, S Li, G Xiao
International Conference on Sequences and Their Applications, 285-294, 2006
272006
Linear complexity of binary sequences derived from Euler quotients with prime-power modulus
X Du, Z Chen, L Hu
Information Processing Letters 112 (14-15), 604-609, 2012
262012
Sequences related to Legendre/Jacobi sequences
Z Chen, X Du, G Xiao
Information Sciences 177 (21), 4820-4831, 2007
262007
On the k-error linear complexity of binary sequences derived from polynomial quotients
Z Chen, Z Niu, C Wu
Science China Information Sciences 58 (9), 1-15, 2015
202015
On the Randomness of Generalized Cyclotomic Sequences of Order Two and Length pq
L Shengqiang, C Zhixiong, S Rong, X Guozhen
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2007
192007
On the distribution of pseudorandom numbers and vectors derived from Euler–Fermat quotients
Z Chen, A Winterhof
International Journal of Number Theory 8 (03), 631-641, 2012
182012
Efficient elliptic curve scalar multiplication algorithms resistant to power analysis
N Zhang, Z Chen, G Xiao
Information Sciences 177 (10), 2119-2129, 2007
182007
Linear complexity of binary sequences derived from polynomial quotients
Z Chen, D Gómez-Pérez
International Conference on Sequences and Their Applications, 181-189, 2012
17*2012
Additive character sums of polynomial quotients
ZX Chen, A Winterhof
Contemp Math 579, 67-73, 2012
17*2012
Trace representation of pseudorandom binary sequences derived from Euler quotients
Z Chen, X Du, R Marzouk
Applicable Algebra in Engineering, Communication and Computing 26 (6), 555-570, 2015
162015
Linear complexity of some binary sequences derived from Fermat quotients
C Zhixiong, H Lei, D Xiaoni
China Communications 9 (2), 105-108, 2012
16*2012
Finite binary sequences constructed by explicit inversive methods
Z Chen
Finite Fields and Their Applications 14 (3), 579-592, 2008
162008
The system can't perform the operation now. Try again later.
Articles 1–20